# SDR YENA201804200187

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 15,136 hours, 2,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT TURN OFF REGARDLESS OF AIRCRAFT CONFIGURATION OR SWITCH POSITION.  RESET CIDS, OPS CHECKED GOOD IAW AMM 23-73-00.
